# SDR 08FDEA01749

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 53,420 hours, 17,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK FROM STA 735-795 LBL 48 HAS 3 PLACES OF GOUGES AND WORN MARKS REPLACED SEAT TRACK IAW SRM 53-70-00 VOL 1 FIG 1.  SEAT TRACK FABRICATED ON MAE TRAVELER T8/737330.  SPLICE HAT AND PLATE FABRICATED ON MAE TRAVILER T8/737381.  REPLACED FLOORBOARD FROM STA 735 - 775 LBL 28 - 48 AND 735 - 824 LBL 48 - 75 FOR ACCESS REINSTALLED IAW MM 53-21-01-2.
